Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A compact convex set in $ E\sp{3}$ whose exposed points are of the first category


Author: H. H. Corson
Journal: Proc. Amer. Math. Soc. 16 (1965), 1015-1021
MSC: Primary 52.30
DOI: https://doi.org/10.1090/S0002-9939-1965-0180917-5
MathSciNet review: 0180917
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 52.30

Retrieve articles in all journals with MSC: 52.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1965-0180917-5
Article copyright: © Copyright 1965 American Mathematical Society